Home » Publication » 26266

Dettaglio pubblicazione

2022, Proceedings of Machine Learning Research, Pages 5671-5693 (volume: 162)

Deletion Robust Submodular Maximization over Matroids (04b Atto di convegno in volume)

Dutting P., Fusco F., Lattanzi S., Norouzi-Fard A., Zadimoghaddam M.

Maximizing a monotone submodular function is a fundamental task in machine learning. In this paper we study the deletion robust version of the problem under the classic matroids constraint. Here the goal is to extract a small size summary of the dataset that contains a high value independent set even after an adversary deleted some elements. We present constant-factor approximation algorithms, whose space complexity depends on the rank k of the matroid and the number d of deleted elements. In the centralized setting we present a (3.582 + O(ε))-approximation algorithm with summary size O(k + εd2 log kε ). In the streaming setting we provide a (5.582 + O(ε))approximation algorithm with summary size and memory O(k + εd2 log kε ). We complement our theoretical results with an in-depth experimental analysis showing the effectiveness of our algorithms on real-world datasets.
Gruppo di ricerca: Algorithms and Data Science
© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma